# SDR ASAA1048498

- Difficulty date: November 6, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 58,491 hours, 33,625 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C3570340
- Part serial: 2777
- Condition: Chafed
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FOREFLAP INBOARD LEADING EDGE CHAFED.  REPAIRED FOREFLAP.
